1 doctor weighed in:
Side effects ortho-cyclen -- anyone have darkening of the face while taking this?
1 doctor weighed in

Dr. David Doucette
Obstetrics & Gynecology
In brief: Yes
Chloasma, or darkening of the skin is a common side effect of oral contraceptive therapy.
It is usually not too noticeable and its appearance varies from individual to individual. It has been reported with all oral contraceptives.

In brief: Yes
Chloasma, or darkening of the skin is a common side effect of oral contraceptive therapy.
It is usually not too noticeable and its appearance varies from individual to individual. It has been reported with all oral contraceptives.
Dr. David Doucette
Dr. David Doucette
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors